×

zbMATH — the first resource for mathematics

Extremal and monogenic additive set functions. (English) Zbl 0285.28005

MSC:
28A10 Real- or complex-valued set functions
52A05 Convex sets without dimension restrictions (aspects of convex geometry)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Sterling K. Berberian, Measure and integration, The Macmillan Co., New York; Collier-Macmillan Ltd., London, 1965. · Zbl 1210.28001
[2] Gustave Choquet, Theory of capacities, Ann. Inst. Fourier, Grenoble 5 (1953 – 1954), 131 – 295 (1955). · Zbl 0064.35101
[3] R. G. Douglas, On extremal measures and subspace density. II, Proc. Amer. Math. Soc. 17 (1966), 1363 – 1365. · Zbl 0171.34302
[4] N. Dunford and J. T. Schwartz (1964), Linear operators. I: General theory, Pure and Appl. Math., vol. 7, Interscience, New York. MR 22 #8302. · Zbl 0084.10402
[5] H. Hanisch, W. M. Hirsch, and A. Rényi, Measures in denumerable spaces, Amer. Math. Monthly 76 (1969), 494 – 502. · Zbl 0175.34102
[6] J. Łoś and E. Marczewski, Extensions of measure, Fund. Math. 36 (1949), 267 – 276. · Zbl 0039.05202
[7] S. M. Ulam (1930), Zur Masstheorie in der allgemeinen Mengenlehre, Fund. Math. 16, 141-150. · JFM 56.0920.04
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.